MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-01-09
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical device(s): (b)(4) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(4) 320-15-05 - eq rev locking screw.(b)(4) 320-20-00 - eq reverse torque defining screw kit.(b)(4) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(4) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(4) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(4) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(4) 320-31-36 - glenosphere, 36mm.(b)(4) 320-35-03 - small posterior augment glenoid plate, left.(b)(4) 320-36-03 - 36mm humeral liner +2.5mm unconstrained.(b)(4) 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.(b)(4) 531-55-88 - ergo gps 3.2mm drill kit sterile.(b)(4) 531-78-20 - shouldr gps hex pins kit.(b)(4) a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, this 65 year old female patient had an initial right tsa on (b)(6) 2022.The patient was revised on (b)(6) 2023 due to dislocation.The initial dislocation was relocated on (b)(6) 2023, however, overnight the patient re-dislocated again.The plan initially was to upsize the humeral liner/tray, however, once open, when attempting to disengage the torque screw, the humeral stem became loose.A new 9mm stem was cemented in-situ and trialed off where a +5mm tray and +2.5 36mm constrained humeral liner was implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: upon review, there is no indication that there is a device related problem, there is no allegation against the device.The most likely cause of the reported event is related to the underlying patient condition.Corrections: d1, d2a, d2b, d4, g4, h4.

Brand Name
EQUINOXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16292908
Report Number1038671-2023-00097
Device Sequence Number6255149
Product Code KWS
UDI-Device Identifier10885862086624
UDI-Public10885862086624
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number300-01-09
Device Catalogue Number320-36-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/08/2023
11/11/2025
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date03/28/2023
11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale